×

Propagation of chaos for Burgers’ equation. (English) Zbl 0526.60057


MSC:

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60J60 Diffusion processes
60F99 Limit theorems in probability theory
60B10 Convergence of probability measures
35Q99 Partial differential equations of mathematical physics and other areas of application
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] H.P. Mc Kean , Lecture series in differential equations , t. II , p. 177 , A. K. Aziz, Ed. Von Nostrand , 1969 .
[2] J. Cole , On a quasi-linear parabolic equation occurring in hydrodynamics . Q. Appl. Math. , t. 9 , 1951 , p. 255 . MR 42889 | Zbl 0043.09902 · Zbl 0043.09902
[3] C. Marchioro , M. Pulvirenti , Hydrodynamics in two dimensional vortex theory . Comm. Math. Phys. , t. 84 , 1982 , p. 483 . Article | MR 667756 | Zbl 0527.76021 · Zbl 0527.76021 · doi:10.1007/BF01209630
[4] P. Billigsley , Probability and Measure. John Wiley and Sons , 1979 . MR 534323
[5] E. Hewitt , L.J. Savage , Symmetric measures on Cartesian products . Trans. Amer. Math. Soc. , t. 80 , 1955 , p. 470 - 501 . MR 76206 | Zbl 0066.29604 · Zbl 0066.29604 · doi:10.2307/1992999
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.